Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: Horrible pain

  1. #1
    Ironarms2 is offline Junior Member
    Join Date
    Oct 2005
    Location
    Gym
    Posts
    131

    Horrible pain

    Injected half CC of Test 400 into my shoulder. I am in so much pain in the shoulder after 5hrs. Is this normal could it be fake? thanks

  2. #2
    thejuiceisloose's Avatar
    thejuiceisloose is offline Senior Member
    Join Date
    Jun 2004
    Location
    FL
    Posts
    1,968
    1st time injecting?

  3. #3
    Ironarms2 is offline Junior Member
    Join Date
    Oct 2005
    Location
    Gym
    Posts
    131
    No not at all first time with T400 though made by IP

  4. #4
    Ironarms2 is offline Junior Member
    Join Date
    Oct 2005
    Location
    Gym
    Posts
    131
    bump

  5. #5
    anaBROLIC's Avatar
    anaBROLIC is offline Only The Strong Survive
    Join Date
    Feb 2004
    Location
    East Coast
    Posts
    4,563
    alot of people get alot of pain from injecting t400 into their arses.. so it really wouldnt be uncommon in the shoulder. do you cut it with b12 or anything? if not you may wanna consider it. may help.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •